# SDR SWAA2021081392152

- Difficulty date: June 12, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB TIE DOWN TRACK CORROSION IN WELL; BS867; LBL3. / REMOVED CORROSION ACB TIE DOWN TRACK IN WELL B/S867; LBL3 IAW SRM 53-00-53-1A-2 AND PROTECTIVE TREATMENT APPLIED IAW SRM 51-20-01 59899U 18/06/20
